Facebook Pixel

Is it wrong if I've had 2 periods in the last month?

By August 16, 2010 - 9:05am
Rate This

Hi, Im 21 years old. And exactly one month ago today I took the Plan B birth control. The only time I have ever taken it, and I've never been on birth control. So I knew when taking I would have some side effects. My period in June started the 30th. Then (continued from above) in July after taking Plan B my period came the 25th. So a couple days early but that was to be expected. Now today on August 16th, I started my period which shouldn't have came for a couple more days.My periods are usually every 29 to 30 days, and last from 4 to 5 days. I'm just curious if this irregurlarity is because of the birth control? Because I've never had this sort of thing happen, I mean maybe way back when I first started getting my period but yeah.

Add a Comment4 Comments

HERWriter Guide

Hi kbb2289

Thank for your question!

Yes, Plan B does tend to have an effect on the month after you take it. But the next month should be business as usual.

Even if we are usually bang on 29/30 days, we can all have an occasional day or two difference. By looking at the dates you provided, you period came on day 22 which means you are actually a week early.

See where next month takes you and if you get back to your usual cycle then you'll be back to your usual routine. If it remains irregular like this, let us know and we'll look into things further for you.

Will you keep us updated?

August 16, 2010 - 9:47am
(reply to Susan Cody)

Yes I will, Thank you so much. I assume it's just becuase of the BC, and that my system wasn't use to it.

August 16, 2010 - 10:03am
HERWriter Guide (reply to kbb2289)


And at least you know you are not pregnant!

Take care and stop by EmpowHer anytime!


August 16, 2010 - 10:08am
EmpowHER Guest
Anonymous (reply to Susan Cody)

Haha, Yes. Thanks Again. =)

August 16, 2010 - 10:26am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Dysmenorrhea Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!